We prove the Holder regularity for the solutions to Kolmogorov Partial Differential Equations in divergence form. The coefficients of the second order part of the operator is assumed in the Vanishing Mean Oscillation space.

Hölder regularity for solutions of an ultraparabolic equations in divergence form / Polidoro, Sergio; Ragusa, M. A.. - In: POTENTIAL ANALYSIS. - ISSN 0926-2601. - STAMPA. - 14:(2001), pp. 341-350. [10.1023/A:1011261019736]

Hölder regularity for solutions of an ultraparabolic equations in divergence form

POLIDORO, Sergio;
2001

Abstract

We prove the Holder regularity for the solutions to Kolmogorov Partial Differential Equations in divergence form. The coefficients of the second order part of the operator is assumed in the Vanishing Mean Oscillation space.
2001
14
341
350
Hölder regularity for solutions of an ultraparabolic equations in divergence form / Polidoro, Sergio; Ragusa, M. A.. - In: POTENTIAL ANALYSIS. - ISSN 0926-2601. - STAMPA. - 14:(2001), pp. 341-350. [10.1023/A:1011261019736]
Polidoro, Sergio; Ragusa, M. A.
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Licenza Creative Commons
I metadati presenti in IRIS UNIMORE sono rilasciati con licenza Creative Commons CC0 1.0 Universal, mentre i file delle pubblicazioni sono rilasciati con licenza Attribuzione 4.0 Internazionale (CC BY 4.0), salvo diversa indicazione.
In caso di violazione di copyright, contattare Supporto Iris

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11380/421239
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 46
  • ???jsp.display-item.citation.isi??? 46
social impact